MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3214C103E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a computed tomography revealed a type ia endoleak due to a proximal infolding associated with the stent graft e sbf3214c103e endur iis bif.The patient was treated for an 57mm abdominal aortic aneurysm.Intervention was performed 17 days later where a non-medtronic stent was implanted and fixed the infolding.Per the physician, there was stent graft oversizing that could have caused the infolding.No additional sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported stent graft infolding and type ia endoleak were confirmed on the provided imaging; however, the cause of these events could not be fully determined.Lack of pre-implant cts did not allow for assessment of the pre-implant anatomy and evaluation of the infrarenal neck for potential oversizing.The type ia endoleak is most likely associated with the observed infolding.Lumbar arteries being patent and the presence of a concomitant type ii endoleak cannot be ruled out.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film analysis summary additional imaging, including pre-implant cts (with a sizing report) and post-implant cts after the intervention procedure, were received for review.Based on a previously completed review of post-implant cts taken approximately 1 month post-index procedure, the proximal stent graft margin was placed just distal to the main left renal artery.Film analysis of the pre-implant cts revealed a mildly calcified proximal aortic neck with a minimum diameter of approximately 23-24mm just distal to the main left renal artery, indicating that stent graft oversizing was likely a contributing factor to the infolding.There was some discrepancy observed between the measurements taken during the review of the pre-implant cts when compared to the measurements provided in the pre-implant report.It appears that the report measurements regarding the aortic neck could have been taken from distal to the left accessory renal artery and not from the main left renal artery, which explain the difference.Instructions for use for the endurant iis stent graft advise that the aortic section of the bifurcated stent graft should be oversized 10-20% in relation to the actual measured inner vessel diameter.This measurement should take into account thrombus and calcification present within the vessel, as these have the capacity to decrease the inner vessel diameter.The images received after the intervention procedure to treat the infolding and type ia endoleak showed that both events have resolved after the implantation of a non-medtronic stent within the endurant iis main body stent graft.Lumbar arteries remained patent, and there was no obvious contrast leakage in the aneurysm sac.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21916629
Report Number9612164-2025-02075
Device Sequence Number8669400
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public(01)00643169439962(17)261104(21)V31552728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF3214C103E
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/13/2025
07/15/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/04/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight115 KG